# SDR SIMA20161207005

- Difficulty date: December 7, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 37,349 hours, 33,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLOOR PROX LIGHT STRIP BROKEN. REMOVED AND REPLACED NR 3 FLOOR PROX LIGHT STRIP IAW AMM 33-50-12. OPS CHECK GOOD.
